On asymptotic equivalence of solutions of stochastic and ordinary equations
作者: A. M. SamoilenkoO. M. Stanzhyts’kyiI. H. Novak
作者单位: 1Institute for Mathematics, Ukrainian National Academy of Sciences
2Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2012, Vol.63 (8), pp.1268-1297
来源数据库: Springer Journal
DOI: 10.1007/s11253-012-0577-5
英文摘要: For a weakly nonlinear stochastic system, we construct a system of ordinary differential equations the behavior of solutions of which at infinity is similar to the behavior of solutions of the original stochastic system.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • asymptotic 渐近的
  • stochastic 随机的
  • equivalence 等价
  • ordinary 普通的